It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2012, 10:01 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 1
laurawls218 HB User
blurred vision

hello, for the past few months, my vision has gotten blurry, my eyesight has gotten tremendously worse. it has gotten to the point that i cannot even read larger text. every morning i wake up with "eye snot" in both my eyes. i am prescribed adarol from my doctor for sleepiness. does this medication have anything to do with my deterioration of my eyesight? I am 41 yrs old. and until the past 6 yrs, i never needed corrected vision. up until the past yr, my sight never changed. any help would be greatly appreciated. thank you in advance.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!